• Random Pain

    Asked by Deann2002 on Saturday, February 17, 2018

    Random Pain

    Had first round of AC+T infusion last Thursday (9 days ago). Been very blessed not to have major issues and have been able to work; however, I noticed two days ago random “zingers” as I call them. Tiny sensations. Mostly in my abdomen (the space between the bottom of my rib cage and my bellybutton). No abnormal urine or stool. I could just be sitting around and bam, a zinger. Sometimes left side. Sometimes right side. Sometimes near belly button. Sometimes closer to ribs. Is this nerve damage so early? Anyone else gone through this? Don’t feel the need to take any meds but it’s annoying. I had my last CT of chest and abdomen January 10th the week before surgery and all was clear. Plan to talk to my Oncologist this week about these symptoms.

    7 Answers from the Community

    7 answers
    • AStreib's Avatar
      AStreib

      I had some abdominal pain during chemo and with each cycle it increased in intensity, but I never did anything about it. Sorry.

      4 months ago
    • Ejourneys' Avatar
      Ejourneys

      I've had zingers in my breast where I'd had a lumpectomy, where nerves were regenerating post-surgery. Heard from support group members that this is common. Glad you're bringing it up with your oncologist and hope you get answers.

      I'd had some minor abdominal cramping (not zingers, though) with Taxol on the day of infusion and the following day.

      After my first A/C infusion I had felt all-over body tingling after I had taken a nap. After the second and third infusions I felt neuropathy around an old injury site on my thigh where I'd had a compound fracture as a kid. That was a mystery side effect until my Decadron (steroid) dosage was halved following tachycardia. Halving the steroid dose got rid of the neuropathy.

      4 months ago
    • Carool's Avatar
      Carool

      Deann, I'm glad that you didn't have any major problems. Sending hugs, and hoping your oncologist can help with the "zingers." I didn't have Taxol, so I can't tell you of any personal reactions to that drug.

      4 months ago
    • barryboomer's Avatar
      barryboomer

      Neuropathy.

      4 months ago
    • ChicagoSandy's Avatar
      ChicagoSandy

      Acc. to my MO, cyclophosphamide (Cytoxan, the "C" in A/C) can cause neuropathies distant from the surgery site. Usually, though, they tend to be peripheral (hands & feet). But if your surgical incision included the area where the "zingers" are, Ejourneys is correct--nerves that had been cut are regenerating and forming new pathways (sort of like. sending out "test signals").

      4 months ago
    • KB2013's Avatar
      KB2013

      Wishing you the best.

      4 months ago
    • Carool's Avatar
      Carool

      Hi, Deann. So, how're you doing?

      4 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.